BibTeX record journals/dm/AdamsBM04

download as .bib file

@article{DBLP:journals/dm/AdamsBM04,
  author       = {Peter Adams and
                  Darryn E. Bryant and
                  Barbara M. Maenhaut},
  title        = {Common multiples of complete graphs and a 4-cycle},
  journal      = {Discret. Math.},
  volume       = {275},
  number       = {1-3},
  pages        = {289--297},
  year         = {2004},
  url          = {https://doi.org/10.1016/j.disc.2002.11.001},
  doi          = {10.1016/J.DISC.2002.11.001},
  timestamp    = {Sat, 30 Sep 2023 10:11:43 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/AdamsBM04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics